Graphs with maximal number of adjacent pairs of edges

Ahlswede R, Katona GOH (1978)
Acta mathematica Academiae Scientiarum Hungaricae 32(1-2): 97-120.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
OA
Autor*in
Ahlswede, RudolfUniBi; Katona, G. O. H.
Erscheinungsjahr
1978
Zeitschriftentitel
Acta mathematica Academiae Scientiarum Hungaricae
Band
32
Ausgabe
1-2
Seite(n)
97-120
ISSN
0001-5954
eISSN
1588-2632
Page URI
https://pub.uni-bielefeld.de/record/1780385

Zitieren

Ahlswede R, Katona GOH. Graphs with maximal number of adjacent pairs of edges. Acta mathematica Academiae Scientiarum Hungaricae. 1978;32(1-2):97-120.
Ahlswede, R., & Katona, G. O. H. (1978). Graphs with maximal number of adjacent pairs of edges. Acta mathematica Academiae Scientiarum Hungaricae, 32(1-2), 97-120. doi:10.1007/BF01902206
Ahlswede, R., and Katona, G. O. H. (1978). Graphs with maximal number of adjacent pairs of edges. Acta mathematica Academiae Scientiarum Hungaricae 32, 97-120.
Ahlswede, R., & Katona, G.O.H., 1978. Graphs with maximal number of adjacent pairs of edges. Acta mathematica Academiae Scientiarum Hungaricae, 32(1-2), p 97-120.
R. Ahlswede and G.O.H. Katona, “Graphs with maximal number of adjacent pairs of edges”, Acta mathematica Academiae Scientiarum Hungaricae, vol. 32, 1978, pp. 97-120.
Ahlswede, R., Katona, G.O.H.: Graphs with maximal number of adjacent pairs of edges. Acta mathematica Academiae Scientiarum Hungaricae. 32, 97-120 (1978).
Ahlswede, Rudolf, and Katona, G. O. H. “Graphs with maximal number of adjacent pairs of edges”. Acta mathematica Academiae Scientiarum Hungaricae 32.1-2 (1978): 97-120.
Alle Dateien verfügbar unter der/den folgenden Lizenz(en):
Copyright Statement:
This Item is protected by copyright and/or related rights. [...]
Volltext(e)
Access Level
OA Open Access
Zuletzt Hochgeladen
2019-09-06T08:48:32Z
MD5 Prüfsumme
6071050dae18df8031aaf71ae7c18842